You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1972/76/3
On some applications of infinite-dimensional manifolds to the theory of shape
Download
PDF
- On some applications of infinite-dimensional manifolds to the theory of shape
Article
Original scientific text
Title
On some applications of infinite-dimensional manifolds to the theory of shape
Authors
T. Chapman
1
Affiliations
Lexington, Ken., U.S.A.
Fundamenta Mathematicae
1972/76/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
181-193
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics